Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: STOPPING Effexor made easy cbogus

Posted by KimberlyDi on May 13, 2004, at 16:40:11

In reply to Re: STOPPING Effexor made easy, posted by cbogus on May 11, 2004, at 16:40:25

I've been Effexor-free for several months. What I've called the brain-shivers, the tingling feeling in the tips of my fingers, etc. etc., took several months to go away even AFTER I was Effexor-free. I've heard you can take Benedryl for relief of the vertigo. Sadly, I think there is no cure but time.

Good luck!
KDi in TX


> I'm just entering week 3 of Effexor withdrawls, and I'm still experiencing a host of symptoms. I was weaned, albeit quickly, since I am in a situation where I need to have it on my record that I'm med free as soon as possible. (Insurance companies deny my application, and the FAA won't let me enter flight school.) I'm experiencing muscle spasms, nausea, indigestion, anxiety, and a LOT of vertigo. The thing that scares me is that these symptoms have remained the same intensity for about 10 days now. I can't help but feel that this is how things will stay for a long time. Is this the usual course, or am I supposed to see them lessening?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:13781
URL: http://www.dr-bob.org/babble/20040510/msgs/346525.html